# SDR SIMA200708204

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 17,824 hours, 17,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 79636
- Condition: Failed
- Location: Emegency Lights
- Part time: 5,148 hours, 4,980 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NUMBER THREE EMERGENCY POWER SUPPLY ASSEMBLY IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
